# SDR CALA9802064

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Frame
- Condition: Cracked
- Location: E & E Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN E & E COMPARTMENT DOOR FRAME BEHIND RIGHT STOP FITTING.  THE DOOR ASSEMBLY WAS REPLACED IAW MM 52-40-11.
